A system of quasilinear nonstationary equations of mixed type
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1186-1190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a11,
author = {G. G. Yelenin},
title = {A system of quasilinear nonstationary equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {1186--1190},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a11/}
}
G. G. Yelenin. A system of quasilinear nonstationary equations of mixed type. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1186-1190. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a11/